| Catalog Number |
20039E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was occluded the following information was received by the initial reporter with the following: it was reported by customer that they unable to flush after multiple attempts.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 20039e and lot# 24036132 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.